MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. SEPRAMESH IP; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. SEPRAMESH IP; SURGICAL MESH
Catalog Number 5959124
Medical Device Problem Codes Use of Device Problem (1670); Expiration Date Error (2528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event is confirmed as a use related error.The user facility reported that on (b)(6) 2018 an expired (expiration 09/28/2018) sepramesh ip was implanted into the patient.There is no reported patient injury.The expiration date is contained on each level of packaging.Remains implanted.
 
Event or Problem Description
It was reported that on (b)(6) 2018 an expired (expiration 09/28/2018) sepramesh was implanted into the patient.There was no patient injury reported, nor was there any reported medical or surgical intervention.

Brand Name
SEPRAMESH IP
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key8085883
Report Number1213643-2018-04063
Device Sequence Number11178723
Product Code FTL
UDI-Device Identifier00801741031793
UDI-Public(01)00801741031793
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K063739
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2018
Device Catalogue Number5959124
Device Lot NumberHUAV0791
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2018
Initial Report FDA Received Date11/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1